# SDR FDEA2019082101963

- Difficulty date: August 20, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 83,240 hours, 42,084 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N33324
- Condition: Corroded
- Location: Bs 900-1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK LBL 58.22(#1 FROM LEFT)HAS EVIDENCE OF CORROSION AT   APPROX BS 1022-1030 FOUND SEAT TRACK,CORROSION DAMAGE @ SECTION STA 900 - STA 1030 LBL 58.22 TO HAVE   NO ALLOWABLE DAMAGE DATA IAW B 757 SRM 53-00-52-1A,FIG 101 DETAIL VII,REMOVED  FABRICATED AND INSTALLED NEW SECTION OF SEAT TRACK IAW B DWG 657N3332 REV -  657N3321 REV - , B 757 SRM 51-40-05-OG,51-10-02-OG AND 51-40-02-OG.
